# SDR DALA2023090507216

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 24,935 hours, 2,536 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3501 -MISC/DE- DUE TO #8 TIRE PRESSURE LOW ECAM MESSAGE. CORRECTIVE ACTION: REPLACED #8 AND #7 WHEEL ASSEMBLIES. (LP 9965882)
